# SDR DALA2018072504684

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 66,512 hours, 25,514 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT F/C LAV OCCUPIED LIGHT SPARKED WHEN TOUCHED. R&R COCKPIT F/C LAV OCCUPIED LIGHT ASSY. CKS OK IAW AMM 33-10.
